# SDR SWIA201333515

- Difficulty date: May 9, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 29,556 hours, 24,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

202 BULKHEAD APPEARS TO HAVE A CRACK WHERE PARKING CABLE COMES THROUGH THE BULKHEAD.  C-CHECK, REPAIRED FS 202 CRACK IAW REO.
